MathSciNet Relay Station
MathSciNet bibliographic data
MR362936 (50 #15374) 65N05
van Linde, H. J. High-order finite-difference methods for Poisson's equation. Math. Comp. 28 (1974), 369–391.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement